# SDR SWAA032014

- Difficulty date: September 9, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 31,203 hours, 27,281 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NLG WOULD NOT RETRACT, RED UNSAFE ILLUMINATED.  RECYCLED GEAR, SAME INDICATION.  C/W NLG EXTENSION AND RETRACTION TEST PER MM, NO DEFECTS NOTED.  REMOVED AND REPLACED M1214 AND M1215 CIRCUIT CARDS PER MM FOR COMPANY CONV.
